# SDR 9602119989

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Aux Hyd Pump
- Part number: 405016
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WAS VERY SLOW TO RETRACT AFTER TAKEOFF.  NOSE GEAR RED UNSAFE LIGHT EXTINGUISHED AT 3,500 FEET AND BOTH MAINS AT 4,500 FEET.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LANDING GEAR ALTERNATE HYDRAULIC PUMP DUE TO INTERNAL BYPASSING.  OPERATIONAL CHECK NORMAL ON GEAR SWING AND AIRCRAFT RETURNED TO SERVICE.
